# SDR SWIA201230048

- Difficulty date: March 11, 2012
- Submitted: March 19, 2012
- Operation: Air carrier
- Aircraft: N460SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7803
- Aircraft time: 22,254 hours, 17,724 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE DAMAGE ON FUSELAGE SKIN AT FS 734.  (SERVICE)  DRILLED OUT DAMAGED AREA AND INSTALLED RIVET IAW REO.
